Issue Title
Vol 75, No 2 (2021) Generalized perturbed Ostrowski-type inequalities Abstract  PDF
Martin Bohner, Asif Khan, Maria Khan, Faraz Mehmood, Muhammad Awais Shaikh
Vol 70, No 2 (2016) Jensen and Ostrowski type inequalities for general Lebesgue integral with applications Abstract  PDF
Sever Dragomir
1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"